# SDR CALA2022070401638

- Difficulty date: July 3, 2022
- Submitted: July 4, 2022
- Operation: Air carrier
- Aircraft: N14106
- Make and model: Boeing 757224
- Aircraft serial: 27296
- Aircraft time: 102,693 hours, 24,259 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Beam
- Part number: 146N5246U6
- Condition: Corroded
- Location: Door 4r
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

B757-53-3-0572  R-4 DOOR THRESHOLD SUPPORT BEAM UPPER SIDE CORRODED APPROX 6 INCHES IN FRONT OF AFT DRAIN LINE CUTOUT. TRANSCRIBED FROM HAECO GSO NRC 9282803
